# SDR SWAA2019081335811

- Difficulty date: August 2, 2019
- Submitted: August 13, 2019
- Operation: Air carrier
- Aircraft: N411WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29821
- Aircraft time: 61,828 hours, 36,520 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 147A5800
- Condition: Damaged
- Location: Aft Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN AFT WET FLOOR PANEL 241AAF AFT EDGE DAMAGED BETWEEN BS. 887 TO BS. 1016. / REPAIRED FLOOR PANEL 21AAF PER SRM.
